# SDR AALA20120314018

- Difficulty date: March 14, 2012
- Submitted: March 15, 2012
- Operation: Air carrier
- Aircraft: N936AN
- Make and model: Boeing 737823
- Aircraft serial: 29532
- Aircraft time: 35,495 hours, 14,593 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Skin
- Part number: DOO2684
- Condition: Damaged
- Location: E&E Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E&E ACCESS DOORSKIN SCRATCHED AND SAND PITTED FORWARD TO AFT.  REMOVED AND INSTALLED NEW SKIN PER EA COMP-52-022392.
